MathSciNet Relay Station
MathSciNet bibliographic data
MR1491038 (99b:46086) 46L05
Popa, Sorin On local finite-dimensional approximation of $C\sp *$-algebras. Pacific J. Math. 181 (1997), no. 1, 141–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement